September 25, 2018

 
Ask The Doctor > Questions & Answers > Migraines/Seizures relief what to do

Migraines/Seizures relief what to do

Patient: Good evening. i have suffer with migraines since i can remember. Oct 3 I had a seizure(first one that I am aware of, and found out that i have had more then just that one) so they put me on seizure meds. They first put me on depokate ( i had bad side affects) and then now they are weening me off of it and putting me lamotrigine. When I was discharge they said any signs of a headache or migraine I should go in. I called into my 24/7 on call and they just told me to take a full 500mg of my depokate, I can take anymore Ibprofen because i have already taken what I can.the pressure in my head in on the top and goes all the was to the back and it is starting to make my eyes hurt and forhead just throb. I am so unsure what to do

 

 

Symptoms: Migraine, dizzy, shaky, unbalance

 

 

Doctor: Thank you for your question. We insist that you should follow the discharge instructions that your physician gave you an d return to the emergency room for evaluation. These headaches you are experiencing may be due to side effects of your medication or may be a preliminary symptom that you may have another seizure episode. Please go back to your doctor for further evaluation.Thank you for consulting AskTheDoctor.com

 


Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment